Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code
Visual Disturbances (2140)
Date of Event
03/12/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device history record for the manufacturing lot was reviewed and there were no discrepancies or unusual findings.Manufacturer reference #: (b)(4).
Event or Problem Description
A site reported to rxsight that a patient's light adjustable lens (lal, sn (b)(6), +15.0d) was implanted in the right eye on (b)(6) 2025.Postoperatively and prior to light treatments, the patient complained of visual disturbances.After the completion of light treatments, the patient continued to report visual disturbances.The lal was explanted (b)(6) 2026.